Advertisement

Applied Mathematics and Optimization

, Volume 26, Issue 1, pp 111–111 | Cite as

Correction: On implicit function theorems for set-valued maps and their application to mathematical programming under inclusion constraints

  • P. H. Dien
  • N. D. Yen
Article
  • 104 Downloads

Reference

  1. 1.
    Dien PH, Yen ND (1991) On implicit function theorems for set-valued maps and their application to mathematical programming under inclusion constraints. Appl Math Optim 24:35–54Google Scholar

Copyright information

© Springer-Verlag New York Inc 1992

Authors and Affiliations

  • P. H. Dien
    • 1
  • N. D. Yen
    • 1
  1. 1.Institute of MathematicsHanoiVietnam

Personalised recommendations